Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 83, Issue 3, 2008
Metadata
 

Le groupoïde de Galois de P1 et son irréductibilité
Guy Casale
pp. 471–519
Abstract | Full-Text PDF (349 KB) | Metadata

Prescription du spectre du laplacien de Hodge–de Rham dans une classe conforme
Pierre Jammes
pp. 521–537
Abstract | Full-Text PDF (158 KB) | Metadata

Relating diameter and mean curvature for submanifolds of Euclidean space
Peter Topping
pp. 539–546
Abstract | Full-Text PDF (88 KB) | Metadata

Logarithmic plurigenera of smooth affine surfaces with finite Picard groups
Hideo Kojima
pp. 547–571
Abstract | Full-Text PDF (216 KB) | Metadata

A quasi-periodic minimal surface
Laurent Mazet and Martin Traizet
pp. 573–601
Abstract | Full-Text PDF (297 KB) | Metadata

Théorie d'Iwasawa des représentations cristallines II
Denis Benois and Laurent Berger
pp. 603–677
Abstract | Full-Text PDF (557 KB) | Metadata

Magnetic flows on homogeneous spaces
Alexey V. Bolsinov and Božidar Jovanović
pp. 679–700
Abstract | Full-Text PDF (196 KB) | Metadata